Login required to started new threads
Login required to post replies
Hi ladies, I need some advice. Has anybody ever had negative side effects from use of Diflucan for yeast infections. I am training for CapTexTri on Memorial day. I have heard about side effects of antibiotics on race performance such as loss of power on the bike. Anybody ever heard or experienced side effects on training with Diflucan? I guess I could use monistat or other topical creams for this infection. Any suggestions or comments are appreciated.
In the past when I've had a yeast infection, immediate treatment wold certainly override any side effects. I bet if you take it today or tomorrow, it will be out of your system by Monday. It's a one pill deal.
I take it pretty regularly up to four times a month (per physician) for yeast infections that won't resolve. I have never noticed any decreased performance when taking it; however, I am a middle of the packer. However, when doing long rides or anything like that I have never been tired or noticed anything odd like that I have not experienced any increased fatigue.
I've never experienced any side effects. And it is much less messy than monistat or a topical cream. Given the conditions you'll be racing in in Austin, I would think getting rid of the infection quickly would be the way to go. Good luck! Have a great race!
I have used diflucan and have found it to be a godsend compared to the mess of monostat. I have raced while taking it, and did not notice side effects. I figured that I'd rather not have a yeast infection while riding (ouch).
"What am I on? I'm on my bike busting my ass for six hours a day. What are YOU on?" - Lance Armstrong